# SDR DALA2022033102162

- Difficulty date: March 22, 2022
- Submitted: March 31, 2022
- Operation: Air carrier
- Aircraft: N369NW
- Make and model: Airbus A320-212
- Aircraft serial: 1011
- Aircraft time: 66,203 hours, 30,424 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3269 CORROSION OB FLAP EXCENTRICAL BEARING ON TRACK 3 AND TRACK 4 ON LH WING REFERENCE AMDS CARD 2750-6020-LT. CORRECTIVE ACTION: REPLACED BEARINGS PER DELTA WORK CARD AMDS 2750-6020-LT. (2166726)
